1. Home
  2. Clinical Topics
  3. Olanzapine for chemo-related nausea and vomiting
Clinical TopicsDrugs and DevicesWeb Exclusives

Olanzapine for chemo-related nausea and vomiting

Share

Compared with placebo, olanzapine significantly improves nausea prevention in patients treated with emetogenic chemotherapy, according to a study in The New England Journal of Medicine. Read more

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts